# SDR AALA20100911TUL01

- Difficulty date: September 11, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 34,601 hours, 15,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER ANGLE HAS CORROSION STATION 1287 LONGERON 26 LEFT TO LONGERON 28 RIGHT.  INSTALLED J-ANGLE REPAIR AS PER AARD 53-10-00-14 AT STATION 1287.
